Just wondering if anyone has found that they experience problems with pouchitis following treatment with antibiotics or other conditions? I recently took amoxicillin x 7 days when having a tooth pulled. Now I seem to be having some mild symptoms like pouchitis.  Bloating/ cramping/ headaches/ muscle aches.  I am about 3 years post surgery with 1 episode of pouchitis about a  1 1/2 years post surgery. At that time I had also received a different antibiotic shortly prior to onset of symptoms for a UTI.  Any input is appreciated.  I have been eating yogurt daily and just restarted VSL 3. Thanks!

Original Post

I am digging way back to answer your question... Roughly 15 yrs ago, when I was 6 months post takedown, I was given an antibiotic course (I believe amoxicillin) for some mild cough.  I was doing great with my new pouch up to that point.  Within a few days after finishing antibiotic course, I developed first case of pouchitis.  This has become a chronic condition that has only been contolled via Cipro ever since.  Is my onset a coincidence?  Would I have developed poichiris anyway?  I can only guess - my "gut" says I would have developed it at some point anyway, but truth will always remain a mystery.

Currently thinking about other options since Cipro is (finally) seemingly losing its punch.

Add Reply

Likes (0)
Post
Copyright © 2019 The J-Pouch Group. All rights reserved.
×
×
×
×